Complutense University Library

Smooth Lipschitz retractions of starlike bodies onto their boundaries in infinite-dimensional Banach spaces

Azagra Rueda, Daniel and Cepedello Boiso, Manuel (2001) Smooth Lipschitz retractions of starlike bodies onto their boundaries in infinite-dimensional Banach spaces. Bulletin of the London Mathematical Society, 33 (4). pp. 443-453. ISSN 0024-6093

[img]
Preview
PDF
199kB

Official URL: http://blms.oxfordjournals.org/

View download statistics for this eprint

==>>> Export to other formats

Abstract

Let X be an infinite-dimensional Banach space, and let A be a CP Lipschitz bounded starlike body (for instance the unit ball of a smooth norm). We prove that.

Item Type:Article
Uncontrolled Keywords:Smooth Lipschitz retraction; Starlike body; Infinite-dimensional Banach space
Subjects:Sciences > Mathematics > Algebra
ID Code:12297
Deposited On:01 Mar 2011 09:37
Last Modified:06 Feb 2014 09:21

Repository Staff Only: item control page